I agree with your cardiologist. If pasmaquine was helping, you should continue.
The heart attack was more likely due to other risk factors but I have no information from you regarding that.
Current research suggests that the inflammation due to RA may predispose to heart attack, similar to diabetes and hypertension. Co-existence of these diseases in a patient with RA could exacerbate the coronary artery disease. Non steroidal anti-inflammatory drugs have also been implicated. Plasmaquine may lessen this risk of heart attacks.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.